# SDR CA070419004

- Difficulty date: April 19, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 47G-2
- Aircraft time: 17,063 hours
- Engine: Lyc VO435A1D
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 476206297
- Condition: Making Metal
- Location: Tail Rotor Gb
- Part time: 3,111 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 100 HR INSPECTION THE OIL WAS FOUND TO BE DARKER IN COLOR THAN NORMAL, AFTER CLOSER INSPECTION AND CHECKING FOR STEEL WITH A MAGNET THE DARKNESS IN COLOR WAS ATTRIBUTED TO METAL CONTAMINATION IN THE OIL SO FINE THAT IT LOOKED LIKE METALLIC PAINT. THE GEARBOX IS IN FOR TEARDOWN AND WILL ADVISE THE FINDINGS AFTER INSPECTION.  (TC NR 20070419004)
